Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

guestuser

Member
  • Total Reviews

    0
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

0 Neutral

About guestuser

  • Rank
    Junior Member

Recent Profile Visitors

471 profile views
  1. I started 80mg (54kg) at the end of May and now the redness is completely gone. The first 6 weeks it seemed to be worse but then gradually faded. Although, I'm sill a bit pinkish, but my co-workers no longer ask if I was out in the sun. Try a good moisturizer and sunscreen as to not exaserbate the problem.
  2. Look into something called threading, from what it describes it is used by people on Accutane. personally, I haven't tried it so I don't know how true that statement is.
  3. Don't know what to say about the meds, you will have to make the choice on that but as far as the cyst have you considered a plastic surgeon? I may be overboard here but if I had a cyst that deep that is going to scar and will not resolve I'd see a facial surgeon.
  4. Anything you poison your body with has to be cleansed by the liver and the skin...think about it. Chemicals (inculding THC) have to be removed from the body. Your liver is already working overtime, you will probably do damage. Don't know for sure but I think speed will aggravate acne, it also suppresses appetite (as does Tane). You may end up skinny, physically damaged and full of zits.....have fun
  5. OK since your such a smart group. I have a question. I personally hate the packaging for Accutane. The minute I get my refill I take all the pills out of the bubble packs and put them in an old RX bottle (there is no danger of others taking my meds). I know you have to store it away from heat and light but I hope it doesn't have to be airtight?? I was just wondering if that would effect the medication in any way. Thanks!
  6. Thanks..I must have taken it wrong....... I didn't know who Shannen Doherty was. My fault......
  7. heymikey: I sent a personal e-mail as to where you could find other web pics I have done. I just don't want anyone to think I'm playing games here. This is important and I wanted everyone to know the meds worked. OK? Thanks
  8. [attachmentid=1671]Thank God ! I'm clear ...day 51 @ 80 mgs. All active acne is GONE, no scars, no red marks, just clear skin. I just noticed today that I got up and ready for work without running to the mirror to count the new bumps or check the progress of existing zits. I was a normal person today getting up and going about my day. So this is what it's like to have normal skin?? I'm so thankful !!!! Thank you Accutane and thanks to this board for your posts that got me through the initi
  9. DEC: I think the board has it right, find another derm. My derm told me Accutane pretty much works on everyone and if it's not 100% at least you should have noted SOME improvement. What was your dose/weight? My acne didn't clear until after the 2nd course. I understand the concern over the side effect of tinnitus but I would still seek a second opinion. I did a ton of the prayer also, but really watch your emotions and stress levels, they say that stress doesn't cause acne but we all have a
  10. I'm a 3 timer. I had a 10 year remission with the first two courses and just started my 3rd the end of May. I'm totally clear right now and hope for permanent remission. The acne did not come back until about a year ago and I wasn't going to go through all the other junk again first, I had 15 years of that prior. When it did come back this time it was mild but still persistant. Side effects were about the same but much easier to deal with as the weeks pass. I wouldn't hesitate to do it again if
  11. KAT: We are about the same in regard to weight. Low doses are find if that is what your derm prescribes but if it doesn't start working, dont be afraid to go up ...I'm on 80 mgs per day. It really cleared me when I went from 60 to 80 and the side effects didn't increase.
  12. Thank you , Thank you, Thank you! Pounded a bunch of water and it went away. So glad it was dehydration rather than a pending cranial explosion! ) Why don't they mention that in the pamplet!
  13. It helped me. I did one course of 80mg and about 2-3 months later I was improved but still breaking out. A second course after the rest period bought me 10 years of TOTAL remission. Not one blemish at all for 10 years. Then it started coming back again. My second course was not like the first as far as breakouts. The entire experience was milder the second time around. Discuss doseage with your derm. You really have to find the correct doesage to clear you. From what I understand, side ef
  14. Geneva Pharmaceuticals ?? I've never heard of the product you are describing
  15. Roche Patient Assistance Foundation Hold on, there is another possiblity if you are serious about treatment: Roche is a pioneer in providing our drugs for free to patients who lack prescription coverage and the means to pay for the medications they need. In fact, the Roche Patient Assistance Program was one of the first in the industry, setting the standard for assisting patients in need since the early 1960's. In 2003, the Roche Patient Assistance Foundation provided free Roche products to ind
×